MAUDE Adverse Event Report: COVIDIEN ALTITUDE; APPARATUS, AUTOTRANSFUSION

COVIDIEN ALTITUDE; APPARATUS, AUTOTRANSFUSION
Model Number 8888571370
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/21/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Submit date: 8/4/2017.An investigation is currently under way; upon completion the results will be forwarded.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The customer reports leak at the level of "satchel".There are some abnormal bubbles.While the patient had a pulmonary leak problem.The "satchel" doesn't work, therefore no suction for the patient.
 
Additional Manufacturer Narrative
The complaint report indicates that no sample is available in connection with this complaint report.Without a sample, we are unable to perform a thorough follow up investigation to include functional and visual evaluation to determine the root cause(s) of the reported condition or implement any corrective action(s).If a sample should be returned at a later date this complaint will be reopened and the investigation updated to reflect our findings.During the manufacture of altitude dry cdu units, each unit is leak tested after the unit is welded and glued to detect for leaks in the unit.Also prior to packing each unit is functionally tested to ensure that it functions correctly which includes a leak test in the unit.The most probable root cause is that the packaging was damaged post transport from the manufacturing site / during transport.The associated data will be fed into the risk management quarterly report.If information is provided in the future, a supplemental report will be issued.

Brand Name
ALTITUDE
Common Device Name
APPARATUS, AUTOTRANSFUSION
Manufacturer (Section D)
COVIDIEN
sragh industrial estate,rahan
tullamore
MDR Report Key6768361
Report Number9611018-2017-05008
Device Sequence Number1491675
Product Code CAC
UDI-Device Identifier20884521060972
UDI-Public20884521060972
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/14/2021
Device Model Number8888571370
Device Catalogue Number8888571370
Device Lot Number16F101FHX
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/06/2017
Supplement Date Received by Manufacturer07/06/2017
Initial Report FDA Received Date08/04/2017
Supplement Report FDA Received Date01/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1